Title

Singular and nonsingular orientations of some classes of graphs

Date of Publication

2001

Document Type

Bachelor's Thesis

Degree Name

Bachelor of Science in Mathematics

College

College of Science

Department/Unit

Mathematics and Statistics Department

Abstract/Summary

This thesis presents the different orientations of some special classes of digraphs, specifically oriented paths, cycle, fans, and wheels. These digraphs are classified as singular or nonsingular oriented graphs. In order to categorize the digraphs, one must compute for the determinant of the adjacency matrix of the digraph. Reduction formulas are established to simplify the computation of the determinants of the adjacency matrices.

This paper is an exposition of the papers, "Singular and Non-Singular Oriented Wheels," by S. Gervacio which appeared in the Manila Journal of Science, Vol. 2, No. 2, and "Some Reduction Formulas and the Characterization of Singular and Non-Singular Directed Fans" by S. Gervacio and I. Jos, which was presented in the Annual Convention of the Mathematical Society of the Philippines in May 2000.

Abstract Format

html

Language

English

Format

Print

Accession Number

TU10726

Shelf Location

Archives, The Learning Commons, 12F, Henry Sy Sr. Hall

Physical Description

74 leaves

This document is currently not available here.

Share

COinS